# SDR SWAA2022031765627

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS536 S-26R WL153. MARKED / [01] DAMAGED REMOVED AT BS 500D +10' - 540 S-26R AND PERFORMED VISUAL INSPECTION IAW SRM 53-00-03-2R-1 REP.1 PAR 4(A-B1);[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1;[03] VERIFIED CORRECTIVE ACTION 1; NO DEFECT NOTED.;[04] VERIFIED CORRECTIVE ACTION 2.;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#: IS000450 S/N: N500D000M120071;[06] RECEIVED;LOCATED;DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AT BTW BS 500D-540 S-26R; NEW STRINGER SECTION R.O 855655-SWA MAT.USED 7075T6 CLAD 0.045' LOT#1441644-2; SPLICE SECTION R.O 855658-SWA MAT.USED 7075T6 CLAD 0.050' LOT#1457891-1 HEAT TREATMENT AND FABRICATION VERIFIED IAW BAC 5602;SRM 53-00-03-2R-1 REP.1 PAR 4D-H.;[07] VERIFIED CORRECTIVE ACTION #6;[08] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA BTW BS 500D AND 540; S-26R IAW ;SRM 53-00-03-2R-1 REP.1. OK TO INSTALL ALL REPAIR PARTS.;[09] INSPECTED ACTION 8; OK TO INSTALL;[10] INSTALLED REPAIR PARTS AT BS 500D AND 540; S-26R PER SRM 51-40-02-0G-0 AND SRM 53-00-03-2R-1 REPAIR 1;[11] INSTALLED REPAIR PARTS BS 500D-540; S-26R PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A1215;143A3230;143A0060.;[12] APPLIED CIC AT REPAIR AREA IAW ; SRM 53-00-03-2R-1 REPAIR 1.;[13] VERIFIED CORRECTIVE ACTION ITEM 11 & ACCOMPLISHMENT OF STEPS 2 & 3.;[14] VERIFIED CORRECTIVE ACTION ITEM 12 & ACCOMPLISHMENT OF STEP 1.
